# SDR SWAA2025050154411

- Difficulty date: March 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS294.5 AND STR13L AT PASSENGER CABIN 2025-224489<[01] REPLACED SUPPORT ANGLE LOCATED ON BS294.5 AND STR13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1311; SHEET: 1 AND REV: C. SEE INDIVIDUAL SING-OFF BELOW.;[02] RII. REPLACED SUPPORT ANGLE LOCATED ON BS294.5 AND STR13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1311; SHEET: 1 AND REV: C. SEE INDIVIDUAL SING-OFF BELOW.
